MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1070-080
Medical Device Problem Codes Difficult to Remove (1528); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 7.0x80mm armada 35 balloon dilatation catheter (bdc) was opened and noted to have a hair inside the package.The device was not used.Another armada 35 was used to successfully complete the procedure.There were no adverse patient effects reported and no clinically significant delay in the procedure.Per device analysis the protective sheath was frozen on the balloon.No additional information was provided.
 
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.Na.
 
Additional Manufacturer Narrative
Visual inspections was performed on the returned device.The reported issue was not confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint or noted frozen sheath on the balloon.Return analysis was unable to confirm a hair on the device as reported which indicates that contaminant was not embedded on the device.In this case, it is possible that the device was either packaged with the reported hair or it became contaminated at the account; however, a conclusive cause cannot be determined.Furthermore, the returned device noted the protective sheath was returned frozen on the device.The account was unable to state why the sheath was removed from the device if it was not going to be used.In this case, it is possible that the sheath was removed during unpackaging of the device and once the account realized the device wasn¿t going to be used the sheath was put back on the balloon to return to abbott vascular; however, a conclusive cause cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.H6 medical device problem code 1528 'difficult to remove' was removed.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15670329
Report Number2024168-2022-11032
Device Sequence Number6497700
Product Code LIT
UDI-Device Identifier08717648154805
UDI-Public08717648154805
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberB1070-080
Device Catalogue NumberB1070-080
Device Lot Number00622G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown